본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Inventiones mathematicae v.125 no.1, 1996년, pp.103 - 133  

On the Melvin–Morton–Rozansky conjecture

Bar-Natan, Dror ; Garoufalidis, Stavros ;
  • 초록  

    Abstract. We prove a conjecture stated by Melvin and Morton (and elucidated further by Rozansky) saying that the Alexander–Conway polynomial of a knot can be read from some of the coefficients of the Jones polynomials of cables of that knot (i.e., coefficients of the “colored” Jones polynomial). We first reduce the problem to the level of weight systems using a general principle, which may be of some independent interest, and which sometimes allows to deduce equality of Vassiliev invariants from the equality of their weight systems. We then prove the conjecture combinatorially on the level of weight systems. Finally, we prove a generalization of the Melvin–Morton–Rozansky (MMR) conjecture to knot invariants coming from arbitrary semi-simple Lie algebras. As side benefits we discuss a relation between the Conway polynomial and immanants and a curious formula for the weight system of the colored Jones polynomial.


  • 원문보기

    원문보기
    무료다운로드 유료다운로드
    • NDSL :

    유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역